# SDR SWAA2014102333338

- Difficulty date: October 19, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 93,473 hours, 57,704 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 65C26841
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: S, K
- Precautionary procedure: K

## Discrepancy

LEFT MLG TIRE SEPARATED CAUSING LEAK IN RETURN LINE OF A SYS HYD.  REPAIRED INTERIM HYD LINE IAW MM.
